# SDR AWXA200400180

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 68,783 hours, 26,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 35 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 35 LT INOPERATIVE. REPAIRED BROKEN WIRE FOR THE EMERGENCY ESCAPE PATH LIGHT UNDER SEAT ROW 35 LT, OPERATIONAL CHECK WAS GOOD.
